# SDR 06FDEA1119

- Difficulty date: March 16, 2006
- Submitted: March 16, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AIRPLANE'S MODIFICATION FROM P TO F/ACF FOUND:  CTR CARGO DOOR, EXTERNAL SIDE SKIN 2 EA REPAIR.  NO ACTION REQUIRED, REPAIR MEETS CRITERIA OF SRM 52-10-00 FIG 17.
